Journal of Logic, Language and Information

, Volume 13, Issue 1, pp 47–59

Residuation, Structural Rules and Context Freeness

  • Gerhard Jäger
Article

DOI: 10.1023/A:1026175817625

Cite this article as:
Jäger, G. Journal of Logic, Language and Information (2004) 13: 47. doi:10.1023/A:1026175817625

Abstract

The article presents proofs of the context freeness of a family of typelogical grammars, namely all grammars that are based on a uni- ormultimodal logic of pure residuation, possibly enriched with thestructural rules of Permutation and Expansion for binary modes.

categorial grammar generative capacity mathematical linguistics multimodal type logical grammar 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Kluwer Academic Publishers 2004

Authors and Affiliations

  • Gerhard Jäger
    • 1
  1. 1.University of PotsdamPotsdamGermany

Personalised recommendations